Gus was very excited about his sister's dance recital yesterday. He was so excited that he got very emotional, crying because he wanted to leave already and the anxiety was too much. When he got to the show, he enjoyed himself immensely. He danced at his seat (my sister said he reminded her of our mother who always did the same thing at concerts) and sang along to the music. Unfortunately, there were people sitting behind the family (I was backstage volunteering with my daughter's class). So they took Gus out for a walk around the school, let him run around the gym for a bit to blow off some frenetic energy. He came in for her second number and made a break for the stage (during someone else's act). Fortunately, his Nana caught him. As soon as he saw his sister perform, he had to be taken home. The whole thing was too much for him.
And that was on the medication.
It didn't seem to help all that much. It's pretty much what he would have done had he not been on the meds.
Granted, he may not have been taking it long enough, or he may need a slightly higher dosage. Right now, the benefits have been minimal at best. But at least he enjoyed the show.